Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565296
Resilience and optimization of identifiable bipartite graphs
Fritzilas E, Milanic M, Monnot J, Rios-Solis YA (2013)
Discrete Applied Mathematics 161(4-5): 593-603.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2427161
Recent developments on graphs of bounded clique-width
Kamiński M, Lozin VV, Milanič M (2009)
Discrete Appl. Math. 157(12): 2747-2761.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
On diagnosability of large multiprocessor networks
Ahlswede R, Aydinian H (2008)
Discrete Applied Mathematics 156(18): 3464-3474.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Levon H. Khachatrian 1954-2002 - Obituary
Aydinian H (2008)
Discrete Applied Mathematics 156(9): 1346-1347.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Multiple packing in sum-type metric spaces
Ahlswede R, Blinovsky V (2008)
DISCRETE APPLIED MATHEMATICS 156(9): 1469-1477.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587909
On the correlation of binary sequences
Ahlswede R, Cassaigne J, Sarközy A (2008)
DISCRETE APPLIED MATHEMATICS 156(9): 1478-1487.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1860133
T-Shift synchronization codes
Ahlswede R, Balkenhol B, Deppe C, Mashuriyan H, Partner T (2008)
Discrete Applied Mathematics 156(9): 1461-1468.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587890
Ratewise-optimal non-sequential search strategies under constraints on the tests
Ahlswede R (2008)
Discrete Applied Mathematics 156(9: Special Issue): 1431-1443.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587881
Special issue: General theory of information transfer and combinatorics - Preface
Ahlswede R (2008)
Discrete Applied Mathematics 156(9: Special Issue): 1343-1344.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587893
Searching with lies under error cost constraints
Ahlswede R, Cicalese F, Deppe C (2008)
Discrete Applied Mathematics 156(9): 1444-1460.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0166-218X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung